Title: A nonsmooth Newton method with path search and its use in solving $C^{1,1}$ programs and semi-infinite problems
Authors : Bütikofer, Stephan
Klatte, Diethard
Published in : SIAM journal on optimization
Volume(Issue) : 20
Issue : 5
Pages : 2381
Pages to: 2412
Publisher / Ed. Institution : Society for Industrial and Applied Mathematics
Issue Date: 2010
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (publication)
Language : English
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: In a nonsmooth Newton method globalized with the aid of a path search was developed in an abstract framework. We refine the convergence analysis given there and adapt this algorithm to certain finite dimensional optimization problems with $C^{1,1}$ data. Such problems arise, for example, in semi-infinite programming under a reduction approach without strict complementarity and in generalized Nash equilibrium models. Using results from parametric optimization and variational analysis, we work out in detail the concrete Newton schemes and the construction of a path for these applications and discuss a series of numerical results for semi-infinite and generalized semi-infinite optimization problems.
Departement: School of Engineering
Organisational Unit: Institute of Data Analysis and Process Design (IDP)
Publication type: Article in scientific journal
DOI : 10.1137/090751025
ISSN: 1052-6234
1095-7189
URI: https://digitalcollection.zhaw.ch/handle/11475/13856
https://core.ac.uk/display/11271372
Appears in Collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.